# SDR UALA2011020800682

- Difficulty date: February 7, 2011
- Submitted: February 21, 2011
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 39,428 hours, 10,248 cycles
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unwanted Deploy
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

1R SLIDE DEPLOYED.  REPLACED 1 RT SLIDE RAFT ASSY.  OPS CHECK DOOR AND ARMING OPERATION.
